# SDR CALA2013081990552

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 49,216 hours, 12,303 cycles
- Engine: Pwa PW4052
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 285T0012201
- Part serial: 90
- Condition: Faulty
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER EICAS ON LANDING, SPOILER WARNING LIGHT ON OVERHEAD PANEL. TROUBLESHOT IAW AMM. FOUND SCM 2R AT FAULT.  R & R SCM 2R IAW AMM.  OPS NORMAL AT THIS TIME.
